# SDR C2XA99CL106

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CLE - FLT 3129 - THE CREW REPORTED THE RIGHT TQ DID NOT INCREASE OR RISE DURING TAKEOFF, IT WAS STUCK AT 300.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RT TQ INDICATOR IAW B1900D MM 77-10-00 OPERATIONAL CHECK WERE GOOD.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
